Sasa-Satsuma equation: Soliton on a background and its limiting cases

Citation

U. Bandelow & N. Akhmediev, 'Sasa-Satsuma equation: Soliton on a background and its limiting cases', Physical Review E-Statistical, Nonlinear and Soft Matter Physics, vol. 86, no. 2, pp. 026606 (2012)

Year

2012

Fields of Research

  • Integrable Systems (Classical And Quantum)
  • Partial Differential Equations

Updated:  06 August 2020 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers